# SDR QXEZ200602620

- Difficulty date: September 28, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,671 hours, 24,002 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Vernatherm
- Condition: Malfunctioned
- Location: Nr 1 Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2107, NR 1 FUEL TEMPERATURE AT REDLINE, AS PER CHECKLIST TURNED NR 1 AUXILARY PUMP ON.  TEMPERATURE REDUCED TO JUST UNDER REDLINE.  MAINTENANCE REPLACED NR 1 FUEL VERNATHERM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
